Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A note on the Riemann zeta-function

Author: Fu Traing Wang
Journal: Bull. Amer. Math. Soc. 52 (1946), 319-321
MathSciNet review: 0015425
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142
  • 2. E. C. Titchmarsh, The zeta-function of Riemann, Cambridge, 1930. 3. E. C. Titchmarsh, The theory of functions, Oxford, 1932. 4. A. E. Ingham, The distribution of prime numbers, Cambridge, 1932.

Additional Information